Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters zoe

Posted by IsoM on May 8, 2002, at 12:39:56

In reply to Re: provigil jitters, posted by zoe on May 8, 2002, at 8:52:41

Zoe, I've no idea if Wellbutrin might be a contributing factor as it didn't help me. But I LOVE my adrafinil (one of its active metabolite is modafinil, the same thing as Provigil). It has the effect of increasing overall brain metabolism which may account for the 'spacey' feeling you have. As Zo pointed out, more is not better! You may have had far too much. And yes, the feeling does go away. Provigil (& adrafinil) has the benefit of having longer lasting effects than other pstims due to its method of action. When I've ran out of my adrafinil, the benefits last for a while, slowly fading away after a few weeks to nil.

And yes, you can sleep less on it & still feel great. I need 9, 10, or more hours of sleep to feel good normally. On adrafinil, 8 hours does me. I really like how I feel on it - normal!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:104737
URL: http://www.dr-bob.org/babble/20020503/msgs/105601.html